Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 71, NWS Gaylord, MI

July 25, 2011

NWS Gaylord, MI issued this small craft advisory at Jul 25, 2011, 10:48 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2011, 10:48 PM EDT (02:48 UTC)
Expired
Jul 26, 2011, 9:50 PM EDT
In force
23 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WHUS73 KAPX 260248
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1048 PM EDT MON JUL 25 2011

LMZ323-342-344-345-260900-
/O.NEW.KAPX.SC.Y.0071.110726T0248Z-110726T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
1048 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-LSZ321-260900-
/O.NEW.KAPX.SC.Y.0071.110726T0248Z-110726T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1048 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
808 
WHUS73 KAPX 260749
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
349 AM EDT TUE JUL 26 2011

LMZ323-342-344-345-260900-
/O.CAN.KAPX.SC.Y.0071.000000T0000Z-110726T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
349 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ349-261600-
/O.EXA.KAPX.SC.Y.0071.000000T0000Z-110726T2100Z/
STURGEON POINT TO ALABASTER MI-
349 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-LSZ321-261600-
/O.CON.KAPX.SC.Y.0071.000000T0000Z-110726T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
349 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
923 
WHUS73 KAPX 261543
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1143 AM EDT TUE JUL 26 2011

LHZ347>349-LSZ321-262100-
/O.CON.KAPX.SC.Y.0071.000000T0000Z-110726T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1143 AM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
000 
WHUS73 KAPX 261928
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
328 PM EDT TUE JUL 26 2011

LHZ349-LSZ321-262030-
/O.CAN.KAPX.SC.Y.0071.000000T0000Z-110726T2100Z/
STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
328 PM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-348-270300-
/O.EXT.KAPX.SC.Y.0071.000000T0000Z-110727T0300Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
328 PM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
089 
WHUS73 KAPX 270150
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
950 PM EDT TUE JUL 26 2011

LHZ347-348-270300-
/O.CAN.KAPX.SC.Y.0071.000000T0000Z-110727T0300Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
950 PM EDT TUE JUL 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 10:18 PM EDT, 30 minutes earlier.

Area forecast discussion, Jul 25, 10:18 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1018 PM EDT MON JUL 25 2011

.SYNOPSIS.../ISSUED AT 403 PM/

A WEAK COLD FRONT WILL CONTINUE TO SAG SOUTH THIS EVENING...WITH
SCATTERED SHOWERS AND STORMS LINGERING IN EASTERN UPPER AND FAR
NORTHERN LOWER MICHIGAN. HIGH PRESSURE WILL BRING ANOTHER
PLEASANT DAY TO THE REGION TUESDAY...WITH LOW HUMIDITY AND
COMFORTABLE TEMPERATURES. INCREASING HUMIDITY...ALONG WITH A
FRONTAL BOUNDARY LIFTING NORTHWARD...WILL BRING MORE CHANCES OF
SHOWERS AND STORMS...WEDNESDAY THROUGH FRIDAY.

NS

&&

.SHORT TERM.../ISSUED AT 1017 PM/...TONIGHT

WATER VAPOR IMAGERY REVEALING A MID LEVEL SHORT WAVE CENTERED OVER
SE ONTARIO...WITH THE SRN EDGE OF ASSOCIATED HEIGHT FALLS/QG
UPWARD FORCING GRAZING EASTERN UPPER MICHIGAN AND THE TIP OF THE
MITT. COMBINED WITH MODEST AFTERNOON DESTABILIZATION...HAS
PRODUCED A NUMBER OF SMALL LINES OF SHOWERS/STORMS OVER THE NRN
THIRD OF THE CWA THIS EVENING. BIGGEST BATCH IS WORKING ACROSS NRN
LAKE HURON...ALTHOUGH THERE ARE A FEW MORE CELLS OUT THERE THAT
WILL IMPACT THE STRAITS AND NRN LOWER MICHIGAN OVER THE NEXT FEW
HOURS.

REST OF THE NIGHT...PER SATELLITE OBSERVATIONS AND BACKED BY MODEL
GUIDANCE...STRONGEST SYNOPTIC FORCING WILL EASE OUT OF THE REGION
WITHIN THE NEXT FEW HOURS FOLLOWED CLOSELY BY SFC COLD FROPA
OVERNIGHT. WITH THAT...EXPECT ONGOING SHOWERS/THUNDERSTORMS TO END
BY 2 AM OR SHORTLY THEREAFTER...WITH CLEARING SKIES THROUGH THE
BALANCE OF THE NIGHT. HAVE TWEAKED GOING FORECAST ACCORDINGLY.

ADAM

&&

.LONG TERM.../ISSUED AT 403 PM/...TUESDAY AND BEYOND

A WEAK FEATURE MOVING OVER ONTARIO TONIGHT WILL QUICKLY EXIT EAST
INTO QUEBEC TUESDAY MORNING...WHILE HIGH PRESSURE FROM THE UPPER
MIDWEST/NRN PLAINS BUILDS INTO THE WRN LAKES. THE AIRMASS ON THE
BACKSIDE OF THE EXITING BOUNDARY...WILL CONTINUE TO COOL AND DRY
ACROSS THE NORTHERN LAKES. HIGH TEMPS MONDAY WILL BE THE KEY TO
TUESDAYS HIGH TEMPS...AS 850MB TEMPS FALL FROM AROUND 12C MONDAY TO
AROUND 10C TUESDAY. SFC DEW PTS TUESDAY WILL DROP A FEW DEGREES
BEHIND THE EXITING FEATURE...FROM THE MID 50S MONDAY TO THE LOWER
50S TUESDAY AFTERNOON. OVERALL WILL CONTINUE WITH A DRY FORECAST
ACROSS THE NRN LAKES TUESDAY. WITH COOLER AIR SAGGING SOUTH...WILL
MENTION AFTN HIGHS A FEW DEGREES COOLER THAN MONDAY...WITH COOLER
OVERNIGHT LOWS FALLING BACK TO AROUND 50 DEGREES.

WEDNESDAY THROUGH FRIDAY...HIGH PRESSURE AND DRY AIR WHICH BUILT
INTO THE NRN LAKES TUESDAY...WILL LINGER THROUGH WEDNESDAY MORNING
BEFORE EXITING EAST OF THE GREAT LAKES WEDNESDAY AFTERNOON. MODELS
SUGGEST MCS DEVELOPMENT EARLY WEDNESDAY OVER NRN MN. A 35KT 850MB
JET...IS FCST TO INTERSECT A WARM FRONT FROM A PLAINS SYSTEM NEAR
THE ARROWHEAD OF MINNESOTA. HOWEVER 850/300MB THICKNESS SUGGEST A
PROGRESSION SOUTHEAST OF THE CWA...WHILE MID LVLS REMAIN DRY OVER
NRN MI (850MB DEW PTS ARND 4C). THEREFORE WILL CONT TO MENTION A DRY
FORECAST THROUGH WEDNESDAY MORNING. HOWEVER A STORM SYSTEM OVER THE
PLAINS WILL LIFT NORTH INTO WISCONSIN WEDNESDAY NIGHT...BEFORE
EXITING EAST OF LAKE HURON FRIDAY AFTN/EVENING. SFC AND MID LEVEL
MSTR WILL SLOWLY INCREASE OVER THE NRN LAKES THROUGH THIS PERIOD IN
RESPONSE TO THE APPROACHING PLAINS SYSTEM. 850MB DEW PTS WILL
QUICKLY INCREASE FROM AROUND 5C TUES/WED AFTN...TO 16C WED EVENING
THROUGH FRIDAY. SFC DEW PTS THROUGH THE PERIOD WILL INCREASE FROM
THE LOWER 50S TUESDAY BACK INTO THE 60S. OVERALL WILL CONT CHC POPS
ACROSS THE CWA THROUGH FRIDAY AFTN...AS THE PLAINS SYSTEM SWEEPS
EASTWARD ACROSS THE NRN LAKES.

A WARM SUMMER WEEKEND SEEMS TO BE SETTING UP ACROSS THE GREAT LAKES
ONCE AGAIN...AS HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST.
SOMEWHAT COOLER AND DRIER MID LEVELS WILL FILTER INTO THE REGION
FRIDAY NIGHT...AS THE SYSTEM MOVING OVER THE NRN LAKES EXITS THE
REGION. 850MB TEMPS WILL FALL FROM ARND 18C FRIDAY TO 16C THROUGH
SUNDAY...GENERATING HIGH TEMPS IN THE MID 80S THIS WEEKEND.

SWR

&&

.MARINE.../ISSUED AT 403 PM/

BREEZY NORTHWEST FLOW ACRS THE NRN GREAT LAKES NEARSHORE WATERS
TONIGHT...WILL DIMINISH TUESDAY MORNING AS A WEAK ONTARIO FEATURE
EXITS EAST OF THE REGION. HIGH PRESSURE BUILDING INTO THE WRN LAKES
TUESDAY AFTERNOON...WILL GENERATE LIGHT AND VARIABLE WINDS THROUGH
WEDNESDAY. WINDS WILL BECOME BREEZY SOUTHWEST WEDNESDAY NIGHT...IN
ADVANCE OF A PLAINS SYSTEM APPROACHING THE GREAT LAKES.

SWR

&&

.AVIATION.../ISSUED AT 8 PM/...VALID FOR 00Z TAFS

MID LEVEL IMPULSE AND ASSOCIATED SFC COLD FRONT NOW BEARING DOWN
ON FAR NORTHERN LOWER MICHIGAN. COMBINED WITH SOME MODEST SFC
BASED INSTABILITY...DRIVING A COUPLE SMALL LINES OF SHOWERS AND
STORMS INTO NORTHERN LOWER MICHIGAN. THESE SHOWERS/STORMS WILL DIP
DOWN THROUGH THE REGION THROUGH MID TO LATE EVENING...PERIODICALLY IMPACTING
PLN/APN. SHOWERS AND STORMS WILL FADE BY LATE EVENING LEAVING
CLEARING SKIES AND VFR CONDITIONS FOR THE BALANCE OF THE NIGHT.

ON TUESDAY...QUIET VFR CONDITIONS. COOLER AIR SLIPPING INTO THE
AREA WILL RESULT IN SCT-BKN AFTERNOON CU.

ADAM

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Jul 25, 4:40 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
440 PM EDT MON JUL 25 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
261200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
440 PM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF TODAY AND TONIGHT

EXPECT AN ISOLATED TO SCATTERED COVERAGE OF THUNDERSTORMS THROUGH
EARLY TONIGHT ACROSS EASTERN UPPER AND FAR NORTHERN LOWER MICHIGAN.
SEVERE STORMS ARE NOT EXPECTED...HOWEVER ANY STRONGER STORM MAY
PRODUCE WIND GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE FOUND WEDNESDAY
THROUGH FRIDAY ACROSS ALL OF NORTHERN MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT ANY TIME.

AJS

In the hours before

Special weather statement, Jul 25, 4:49 PM EDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
449 PM EDT MON JUL 25 2011

MIZ016-017-252115-
CHEBOYGAN MI-EMMET MI-
449 PM EDT MON JUL 25 2011

...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILDERNESS STATE PARK...OR 12 MILES WEST OF
MACKINAW CITY...MOVING SOUTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MACKINAW CITY...
  BLISS...
  CARP LAKE...
  LEVERING...
  RIGGSVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

ADAM
Special weather statement, Jul 25, 6:54 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
654 PM EDT MON JUL 25 2011

MIZ008-252345-
CHIPPEWA MI-
654 PM EDT MON JUL 25 2011

...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF SAULT SAINTE MARIE TO LITTLE TWO HEARTED LAKE...AND MOVING SOUTHEAST
AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SAULT STE. MARIE...
  BAYVIEW CAMPGROUND...
  BAY MILLS...
  BRIMLEY...
  BRIMLEY STATE PARK...
  RACO...
  DAFTER...
  MACKINAW LAKE...
  PLATT LAKE...
  SUGAR ISLAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

ADAM
Special weather statement, Jul 25, 8:19 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
819 PM EDT MON JUL 25 2011

MIZ008-015-260045-
CHIPPEWA MI-MACKINAC MI-
819 PM EDT MON JUL 25 2011

...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
DRUMMOND ISLAND TO MUNUSCONG...TO 8 MILES NORTHWEST OF HESSEL TO
EPOUFETTE...AND MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DRUMMOND ISLAND...
  ST. IGNACE...
  MACKINAC ISLAND...
  BREVORT...
  HESSEL...
  GOETZVILLE...
  CEDARVILLE...
  MORAN...
  DETOUR VILLAGE...
  FATHER MARQUETTE STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

ADAM

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.